# SDR SWAA2022021462283

- Difficulty date: January 18, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 34' IS CRACKED AT FASTENER. ; / [01] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 23. CRACK VERIFIED. TOOL#36303; DUE 13APR22; [02] REMOVED 24 EACH FASTENERS COMMON TO CENTER TANK LOWER SKIN FOR REPAIR AREA IAW B737 SRM 51-40-02-0G-0; [03] REMOVED OTBD U CHANNEL SUPPORT RBL 40-70 AND VERTICAL T STIFFENER RBL 40 TO FOM IAW SRM 57-10-10-2R-5 STEP 4A; [04] VERIFIED NEW OTBD REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43129-0000-0001 AND SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43129-0000-0002 IAW SRM 57-10-10-2R-5 STEP 4E; [05] VERIFIED STEP 3 AND 4 I\ARE COMPLETE; [06] VERIFIED REPAIR ANGLES FROM ITEM 4; [07] VERIFIED NEW INBD REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43129-0000-0005 IAW SRM 57-10-10-2R-5 STEP 4E; [08] REMOVED DAMAGED ANGLE RBL6-65 IAW SRM 57-10-10-2R-5 STEP 4B; [14] FABRICATED 2 EACH -1 REPLACEMENT ANGLES AND 1 EACH -2 SPLICE ANGLE RBL 6-65 SPLICE AT RBL 30 IAW SRM 57-10-10-2R-5 STEP 4E; 22] BEGAN INSTALLING ALL REPAIR AND REMOVED PARTS IAW SRM 57-10-10-2R-5;
